# SDR COMA9630158

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuator
- Condition: Frozen
- Location: Elevator
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN PITCH TRIM STUCK IN FULL DOWN POSITION.  APPLIED WARM GLYCOL TO TRIM ACTUATOR, OPS CHECK GOOD.
